# SDR AALA20141217008

- Difficulty date: November 25, 2014
- Submitted: December 18, 2014
- Operation: Air carrier
- Aircraft: N366AA
- Make and model: Boeing 767323
- Aircraft serial: 25193
- Aircraft time: 96,271 hours, 15,058 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146T10601
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOORBEAM UPPER CHORD CORRODED AT FS 1197+22 & RBL 46.  R & R UPPER CHORD IAW AARD 51-00-05.
